# SDR FDEA2023013250090

- Difficulty date: December 13, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: AEA76531
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA, EXFOLIATED CORROSION ON LONGERON SPLICE STA 5-55 L-48 RT.   REMOVED AND REPLACED SPLICE STRAP REF DWG AEA7653.  ORIG SUBMISSION DATE: 1/13/2023
